Hilbert-Pachpatte type fractional integral inequalities
We present here very general weighted univariate and multivariate Hilbert-Pachpatte type integral inequalities. These involve Caputo and Riemann-Liouville fractional derivatives and fractional partial derivatives of the mentioned types. © 2008 Elsevier Ltd. All rights reserved.
Mathematical and Computer Modelling
Anastassiou, G. (2009). Hilbert-Pachpatte type fractional integral inequalities. Mathematical and Computer Modelling, 49 (7-8), 1539-1550. https://doi.org/10.1016/j.mcm.2008.05.059